# SDR UPS98826638

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, MAIN CABIN STA 680 AND BTL 25 RIGHT FLOORBEAM CLIP CRACKED.  REMOVED ANGLE  FABBED AND INSTALLED NEW ONE IAW DC8 DWG 5773275.  INSTALLED IAW DC8 SRM 51 1 20D AND 51 1 8.
